# SDR ASAA2023082544804

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 56,556 hours, 16,906 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Magnetic Plug
- Part number: 35079751
- Condition: Stuck
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C N2480001 RIGHT STARTER MAGNETIC CHIP DETECTOR INSPECTION WAS UNABLE TO REMOVE MAGNETIC PLUG FROM HOUSING. GROUNDED - YES. REMOVED AND REPLACED STARTER MAGNETIC PLUG HOUSING ON R/H ENGINE PER AMM 80-11-01. SERVICED STARTER WITH OIL PER AMM 80-11-01-610-801. RUN UP AND IDLE LEAK CHECK FOUND OKAY.
